MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.15074

Медицинская библиотека · Pediatric dermatology · 2022

Toxic epidermal necrolysis after first dose of Pfizer-BioNTech (BNT162b2) vaccination with pharmacogenomic testing.

Siripipattanamongkol Nunthana, Rattanasak Sirawich, Taiyaitieng Chanya, Inthajak Yanapha, Kuawatcharawong Nitchamon, Sukasem Chonlaphat, Tempark Therdpong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis (TEN) is a rare and acute life-threatening condition and one of the severe cutaneous adverse drug reactions. There are limited data on TEN from the COVID-19 vaccine regarding its pathogenesis, treatment, and prognosis, particularly in children. We report a case of COVID-19 vaccine-induced TEN and the patient's human leukocyte antigen pharmacogenomic profile.

Для цитирования: Siripipattanamongkol Nunthana, Rattanasak Sirawich, Taiyaitieng Chanya, Inthajak Yanapha, Kuawatcharawong Nitchamon, Sukasem Chonlaphat, Tempark Therdpong. Toxic epidermal necrolysis after first dose of Pfizer-BioNTech (BNT162b2) vaccination with pharmacogenomic testing.. Pediatric dermatology. 2022. DOI: 10.1111/pde.15074.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.